# SDR DALA2014082604754

- Difficulty date: August 25, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 68,405 hours, 30,983 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SHEAR TIE LOCATED AT LEVEL OF FRAME 26 BETWEEN STR 42L TO STR  43L FWD CC.  REPLACED SHEAR TIE, CLEAT, LOCATED AT LEVEL OF FRAME 26, BETWEEN STR 42L TO STR 43L FWD CC AS IAW SRM 51-72-11 AND DWG D53230324.
